MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM; CATHETER, CONTINUOUS FLUSH, PRODUCT CODE: KRA

INARI MEDICAL, INC. ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM; CATHETER, CONTINUOUS FLUSH, PRODUCT CODE: KRA
Model Number 32-103
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Vascular Dissection (3160); Device Embedded In Tissue or Plaque (3165)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a 48 year old female underwent lower right extremity bypass thrombectomy using stryker devices.Initial passes with the artix mt8 were successful.Following balloon angioplasty, the catheter became entrapped during the fifth pass.Bailout and mitigation techniques were attempted without success.A decision was made to remove the entire system.During withdrawal, the catheter became stuck at the puncture site.The physician elected to convert the puncture site to an open cutdown for device removal.Upon performing the cutdown and extracting the device, it was noted the catheter contained large, chronic thrombus.After device removal, the physician found reduced flow to the right lower extremity due to vessel injury at the access site.The physician then performed an extended cutdown, which revealed a dissection at that location.The dissection was repaired and the site was surgically closed.
 
Additional Manufacturer Narrative
The suspect device will not be returned to the manufacturer.As such, it could not be investigated and a root cause for the issue could be be assigned.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The case was reviewed with the stryker pv medical affairs team who deemed the patient required a cutdown due to user error.(not indicated for the removal of fibrous, adherent, or calcified material (e.G., atherosclerotic plaque)).Per device labelling: "warning: ensure that the self-expanding element is withdrawn into the introducer sheath and/or catheter prior to removal from patient to avoid vascular damage.Potential complications: vessel dissection/perforation.Contraindications: not indicated for the removal of fibrous, adherent, or calcified material (e.G., atherosclerotic plaque).".

Brand Name
ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM
Common Device Name
CATHETER, CONTINUOUS FLUSH, PRODUCT CODE: KRA
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24397414
Report Number3020347218-2026-00012
Device Sequence Number8579757
Product Code KRA
UDI-Device Identifier00810123710591
UDI-Public(01)00810123710591(17)261114(10)25110074
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number32-103
Device Catalogue Number32-103
Device Lot Number25110074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale